CSpace  > 计算数学与科学工程计算研究所
FULLY COMPUTABLE ERROR BOUNDS FOR EIGENVALUE PROBLEM
Hong, Qichen1,2; Xie, Hehu1,2; Yue, Meiling1,2; Zhang, Ning1,2
2018
Source PublicationINTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING
ISSN1705-5105
Volume15Issue:1-2Pages:260-276
AbstractThis paper is concerned with the computable error estimates for the eigenvalue problem which is solved by the general conforming finite element methods on the general meshes. Based on the computable error estimate, we can give an asymptotically lower bound of the general eigenvalues. hirthermore, we also give a guaranteed upper bound of the error estimates for the first eigenfunction approximation and a guaranteed lower bound of the first eigenvalue based on computable error estimator. Some numerical examples are presented to validate the theoretical results deduced in this paper.
KeywordEigenvalue problem computable error estimate guaranteed upper bound guaranteed lower bound complementary method
Language英语
Funding ProjectNational Natural Science Foundations of China[NSFC 91730302] ; National Natural Science Foundations of China[11771434] ; National Natural Science Foundations of China[91330202] ; National Natural Science Foundations of China[11371026] ; National Natural Science Foundations of China[11001259] ; National Natural Science Foundations of China[11031006] ; National Natural Science Foundations of China[2011CB309703] ; Science Challenge Project[JCKY2016212A502] ; National Center for Mathematics and Interdisciplinary Science, CAS
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000428719500015
PublisherISCI-INST SCIENTIFIC COMPUTING & INFORMATION
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/30110
Collection计算数学与科学工程计算研究所
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, ICMSEC, LSEC, Beijing 100190, Peoples R China
2.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
Recommended Citation
GB/T 7714
Hong, Qichen,Xie, Hehu,Yue, Meiling,et al. FULLY COMPUTABLE ERROR BOUNDS FOR EIGENVALUE PROBLEM[J]. INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2018,15(1-2):260-276.
APA Hong, Qichen,Xie, Hehu,Yue, Meiling,&Zhang, Ning.(2018).FULLY COMPUTABLE ERROR BOUNDS FOR EIGENVALUE PROBLEM.INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,15(1-2),260-276.
MLA Hong, Qichen,et al."FULLY COMPUTABLE ERROR BOUNDS FOR EIGENVALUE PROBLEM".INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING 15.1-2(2018):260-276.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hong, Qichen]'s Articles
[Xie, Hehu]'s Articles
[Yue, Meiling]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hong, Qichen]'s Articles
[Xie, Hehu]'s Articles
[Yue, Meiling]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hong, Qichen]'s Articles
[Xie, Hehu]'s Articles
[Yue, Meiling]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.